# SDR SWAA2022042791409

- Difficulty date: April 5, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26111
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD PLATE -SCUFF CRACKED P/N 453A2611-1 / [01] RECEIVED SERVICEABLE AFT CARGO DOOR CUTOUT FWD SCUFF PLATE P/N 543A2611-1. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004CNRU;[02] CONCURR WITH STEP 1.
